应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica 2008, Vol. 24 Issue (4) :599-612    DOI:
论文 Current Issue | Next Issue | Archive | Adv Search << | >>
Homoclinic and Heteroclinic Flows in Global Attractor for Davey-stewartson II Equation
Zheng-de Dai, Shao-lin Li
Download: PDF (242KB)   HTML (0KB)   Export: BibTeX or EndNote (RIS)      Supporting Info
Abstract By the variable transformation and generalized Hirota method, exact
homoclinic and heteroclinic solutions for Davey-Stewartson II (DSII) equation
are obtained. For perturbed DSII equation, the existence of a global attractor
is proved. The persistence of homoclinic and heteroclinic flows is
investigated, and the special homoclinic and heteroclinic structure in
attractors is shown.
Service
Email this article
Add to my bookshelf
Add to citation manager
Email Alert
RSS
Articles by authors
KeywordsPersistence     
AbstractBy the variable transformation and generalized Hirota method, exact
homoclinic and heteroclinic solutions for Davey-Stewartson II (DSII) equation
are obtained. For perturbed DSII equation, the existence of a global attractor
is proved. The persistence of homoclinic and heteroclinic flows is
investigated, and the special homoclinic and heteroclinic structure in
attractors is shown.
KeywordsPersistence     
Received: 1900-01-01;
Cite this article:   
.Homoclinic and Heteroclinic Flows in Global Attractor for Davey-stewartson II Equation[J]  Acta Mathematicae Applicatae Sinica, 2008,V24(4): 599-612
URL:  
http://www.applmath.com.cn/jweb_yysxxb_en/EN/      或     http://www.applmath.com.cn/jweb_yysxxb_en/EN/Y2008/V24/I4/599
 
No references of article
没有找到本文相关文献
Copyright 2010 by Acta Mathematicae Applicatae Sinica